# SDR REXA2016111702251

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 25,210 hours, 22,341 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Part serial: 6772
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES DURING APPROACH.   PERFORMED TROUBLESHOOTING IAW FIM 27-50-00 REV 51 IAW AD 2009-06-12 PARA H,6,I.  REMOVED AND REPLACED THE LT FLAP ACTUATORS.  REPLACED THE LT NR 4 FLEXSHAFT AND RT NR 5.  RIGGED AND OPS CHECKED GOOD.
